Doklady Akademii Nauk SSSR
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1988, Volume 298, Number 2, Pages 324–328 (Mi dan7826)  

This article is cited in 2 scientific papers (total in 2 papers)

MATHEMATICAL PHYSICS

A remark on the Poisson structure for the KdV equation

V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov

V. A. Steklov Mathematical Institute, USSR Academy of Sciences, Moscow

Full text: PDF file (322 kB)

English version:
Doklady Mathematics, 1988, 33:1, 24–26

Bibliographic databases:
UDC: 517.9
Presented: ֻ. ִ. װאההווג
Received: 19.12.1986

Citation: V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “A remark on the Poisson structure for the KdV equation”, Dokl. Akad. Nauk SSSR, 298:2 (1988), 324–328; Dokl. Math., 33:1 (1988), 24–26

Citation in format AMSBIB
\Bibitem{ArkPogPol88}
\by V.~A.~Arkad'ev, A.~K.~Pogrebkov, M.~K.~Polivanov
\paper A remark on the Poisson structure for the KdV equation
\jour Dokl. Akad. Nauk SSSR
\yr 1988
\vol 298
\issue 2
\pages 324--328
\mathnet{http://mi.mathnet.ru/dan7826}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=937125}
\zmath{https://zbmath.org/?q=an:0701.35132}
\transl
\jour Dokl. Math.
\yr 1988
\vol 33
\issue 1
\pages 24--26


Linking options:
  • http://mi.mathnet.ru/eng/dan7826
  • http://mi.mathnet.ru/eng/dan/v298/i2/p324

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. A. Arkad'ev, A. K. Pogrebkov, M. K. Polivanov, “Expansions with respect to squares, symplectic and poisson structures associated with the Sturm–Liouville problem. II”, Theoret. and Math. Phys., 75:2 (1988), 448–460  mathnet  crossref  mathscinet  zmath  isi
    2. V. O. Soloviev, “Poisson algebra independent on boundary conditions in Ashtekar's formalism”, Theoret. and Math. Phys., 112:1 (1997), 906–921  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:40
    Full text:8

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2021